# SDR P5CA9600068

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKET IN LT WLG DOOR CUTOUT ON LG SUPPORT BEAM.  FABRICATED AND INSTALLED NEW BRACKED IAW SRM 51-30-02.
